AMS eContent Search Results
Matches for: msc=(57R90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 45 of 45 found      Go to page: 1 2

[31] L. Astey, P. Greenberg, E. Micha and G. Pastor. Some fibred cobordism groups are not finitely generated . Proc. Amer. Math. Soc. 104 (1988) 327-328. MR 958093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] V. Giambalvo, David J. Pengelley and Douglas C. Ravenel. A fractal-like algebraic splitting of the classifying space for vector bundles . Trans. Amer. Math. Soc. 307 (1988) 433-455. MR 940211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Terry Lawson. Invariants for families of Brieskorn varieties . Proc. Amer. Math. Soc. 99 (1987) 187-192. MR 866451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Anthony Bahri and Peter Gilkey. ${\rm Pin}\sp c$ cobordism and equivariant ${\rm Spin}\sp c$ cobordism of cyclic $2$-groups . Proc. Amer. Math. Soc. 99 (1987) 380-382. MR 870805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Selman Akbulut and Henry King. The topology of resolution towers . Trans. Amer. Math. Soc. 302 (1987) 497-521. MR 891632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Peter S. Landweber and Robert E. Stong. A bilinear form for Spin manifolds . Trans. Amer. Math. Soc. 300 (1987) 625-640. MR 876469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] E. Micha. Cobordism of $(k)$-framed manifolds . Trans. Amer. Math. Soc. 291 (1985) 269-280. MR 797059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Guillermo Pastor. On bordism groups of immersions . Trans. Amer. Math. Soc. 283 (1984) 295-301. MR 735423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Mitsunori Imaoka. A note on the stable homotopy groups of $M{\rm Sp}(n)$ . Proc. Amer. Math. Soc. 89 (1983) 541-544. MR 715883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Charles Livingston and Paul Melvin. Algebraic knots are algebraically dependent . Proc. Amer. Math. Soc. 87 (1983) 179-180. MR 677257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF

[42] S. Buoncristiano and M. Dedò. Local blow-up of stratified sets up to bordism . Trans. Amer. Math. Soc. 273 (1982) 253-280. MR 664041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Stanley O. Kochman. The symplectic cobordism ring. II. Memoirs of the AMS 40 (1982) MR 677093.
Book volume table of contents

[44] K. Knapp. On odd-primary components of Lie groups . Proc. Amer. Math. Soc. 79 (1980) 147-152. MR 560601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] A. P. Bahri and M. E. Mahowald. A direct summand in $H\sp{\ast} (M{\rm O}\langle 8\rangle ,\,Z\sb{2})$ . Proc. Amer. Math. Soc. 78 (1980) 295-298. MR 550517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 45 of 45 found      Go to page: 1 2